more new meds..feeling pretty rubbish :(

Discussion in 'Suicidal Thoughts and Feelings' started by mandyj101, Sep 11, 2009.

Thread Status:
Not open for further replies.
  1. mandyj101

    mandyj101 Well-Known Member

    hi all..

    i havent been very active on the forum the last week or so.. as iv been feeling pretty low :(

    i started taking sertraline after citalopram which didnt work and seemed 2 keep me from sleeping so my doctor changed it 2 cymbalta.. but that made me even worse.. only took it for a week.. but that one week was enough 2 know it wasnt 4 me! now iv just started taking mirtazapine.. and the side effects are horrid.. cant stand up without feeling dizzy and getting this awful tingly feeling all through my arms and legs.. feel sick.. and generally even more rubbish :sad: just keep crying at/because of everything..even if its small which i can see after- at the time its huge..
    i only see more pain and hurting ahead..none of these tablets are making me feel better..its the same thing time and time again..i just want all the crap inside of my head 2 stop..
    why cant i be normal..what ever normal is ??? i dont like me..i dont want 2 be ME..i wish i was some1 with prospects and a future..that could socalize with people..that had ppl who care..was able 2 step outside of their house without freaking out and having 2 run inside crying..but im none of those things..
    i can find so many reasons to end my life..but i cant find any to keep living it.. :(
     
  2. necrodude

    necrodude Well-Known Member

    i hope youll be ok.
     
  3. itmahanh

    itmahanh Senior Member & Antiquities Friend

    well try this for a reason you have frweinds her that care and love ya hun. please be strong and safe. takes time i know but ahng on they will find the right med or combo. like shoooting fish in a barrel with the meds. were ehre for you sweetie
     
  4. total eclipse

    total eclipse SF Friend Staff Alumni

    Good for you trying new meds Mandy i know they make you feel sick at first but give it 2 weeks before giving up on them okay some take up to 6 weeks to kick in take care.
     
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    :hug: Hang in there mandy,the side effects should ease soon. You did the right thing by going back to the docs, with anti d's, you need to be patient, they take quite a while to kick in, good luck :hug:
     
  6. 1izombie

    1izombie Well-Known Member

    :hug: im here if u ever need to talk...please reach out if u need help ... let me know how ur doing please ...im worried
     
  7. Zola

    Zola Antiquities Friend

    Mandy,
    No reason to call it quits now. There are still quite a number of meds your therapist hasn't tried yet. Sometimes you have to try a lot before you find the one that works (personal experience talking). I'm afraid that if you came back in a hunded years or so, they'd be laughing at our pharmacoepia. But the pharma giants are still trying. There are lots to try. Keep trying!\\Zola
     
Thread Status:
Not open for further replies.